Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6480
DC FieldValueLanguage
dc.contributor.authorGori Cocchieri, Candida-
dc.contributor.authorRagni, Marcello-
dc.date.accessioned2012-04-11T07:43:00Z-
dc.date.available2012-04-11T07:43:00Z-
dc.date.issued1977-
dc.identifier.citationCandida Gori Cocchieri, Marcello Ragni, "Proprietà delle funzioni a variazione seconda limitata in senso generalizzato", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 9 (1977), pp. 46-63.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6480-
dc.description.abstractSi definisce la variazione seconda generalizzata di una funzione misurabile $f:[a,b]\rightarrow\mathfrak{R}$ come integrale alla Burkill-Cesari di una opportuna funzione d'intervallo associata alla f, proponendo così un metodo diretto per la sua determinazione. Si esaminano poi varie proprietà delle funzioni a variazione seconda limitata in senso generalizzato.-
dc.description.abstractWe define the second generalized variation of a measurable function $f:[a,b]\rightarrow\mathfrak{R}$ by means of Burkill-Cesari type integral of a proper interval function, obtaining in this manner a direct method for its calculus. We establish then several propertes of bounded second generalized variation functions.-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries9 (1977)it_IT
dc.titleProperties of functions with bounded second variation in the generalized senseit_IT
dc.titleProprietà delle funzioni a variazione seconda limitata in senso generalizzatoit_IT
dc.typeArticle-
item.grantfulltextopen-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.openairetypearticle-
item.fulltextWith Fulltext-
item.languageiso639-1it-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.09 (1977)
Files in This Item:
File Description SizeFormat
GoriRagniRendMat09.pdf1.13 MBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

668
Last Week
0
Last month
2
checked on Aug 5, 2021

Download(s) 50

242
Last Week
0
Last month
0
checked on Aug 5, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.